# SDR SWAA2023071779085

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 17,762 hours, 8,828 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE LOWER EDGE EXTERNAL LAYER CRACKED REF TSR - 2023005558<[01] GVI DAMAGE AREA AND COMPLIED WITH EA 23-153-02205. ALSO; PERFORMED CONDITIONAL INSPECTION 05-51-59; NO FURTHER DAMAGE NOTED.
